# SDR SWIA971988

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 5,982 hours, 8,917 cycles
- Engine: Pwa PW118B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID OUTBOARD INOP LIGHT ILLUMINATED DURING APPROACH, LIGHT EXTINGUISHED DURING GO-AROUND.  RETURNED TO LAX.  CHECKED OUTBOARD WHEEL SPEED TRANSDUCER FOR SECURITY.  JACKED AIRCRAFT AND CYCLED GEAR 10 TIMES.  UNABLE TO DUPLICATE PROBLEM.  OPS CHECK GOOD.
